# SDR MFGA20230804003

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N442GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK442
- Aircraft time: 10,800 hours, 9,075 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

"AIR CONDITIONER FAIL” ANNUNCIATOR CAME ON AT THROTTLE UP ON TAKE OFF. ABORTED T/O.  COCKPIT INDICATION WAS A "MASTER CAUTION" WITH ASSOCIATED AMBER ANNUNCIATOR.  8/5/2023, MAINTENANCE PERFORMED GROUND RUNS AND PERFORMANCE TESTS, NOTED NO FAULTS OR ANOMALIES.  COULD NOT DUPLICATE FAULT. AIRCRAFT HAS FLOWN 11 HOURS SINCE EVENT WITH NO REPORTED REPETITION OF FAULT.
